Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Fatty liver, cold feeling on body, spots of tongue, redness around eyes on waking, excessive salivation on burping, dark green stools. Cause?

Yes I was wondering if you could give me some advice. I scratch my self when i sleep just below my genatitals. Over the summer I got drunk and i believe i scratched to hard. After that night my body got hot in the mid section. I went to the er and only thing they could find was a fatty liver . Which I have stopped drinking. I still scratch down there but not as hard. In the last month my head gets these warm feelings in my head but my body gets cold feelings now and my tongue has spots on the back of it. When I wake up in the mornings my eyes are red and around my eyes are cold. I recently decided to start taking milk thistle and now my poop turned dark green. I think I should stop taking it. I had my kidneys checked everything was fine. Oh Yes I also burp alot and have extra salivia in my mouth when I open my mouth I see it stretch from my tongue to the top teeth . I believe that is all my symptoms. Here is one more when I sit down I have this warm feeling on my butt.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
you should check your 24 hour protein levels check out for amyloidosis if negative consult some skin specialist
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor